Alert archive / South Dakota / Tornado Warnings in 2010

Tornado Warning 11, NWS Aberdeen, SD

May 22, 20104 counties in South Dakota

NWS Aberdeen, SD issued this tornado warning at May 22, 2010, 8:21 PM CDT for 4 counties in South Dakota. It was in force for 54 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 22, 2010, 8:21 PM CDT (01:21 UTC)
Expired
May 22, 2010, 9:15 PM CDT
In force
54 min
Issued by
NWS Aberdeen, SD
Area
Storm-based polygon

Counties Faulk County, SD, Hand County, SD, Hyde County, SD, Spink County, SD

The radar

The Aberdeen radar (KABR), 83 km from the middle of the area, began a volume at 01:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 22, 8:34 PM CDTFUNNEL CLOUD3 E Faulkton, SDSPOTTER IS LOCATED 3 MILES EAST OF FAULKTON AND THE FUNNELCLOUD IS LOCATED 3 MILES SOUTH WEST OF SPOTTER LOCATION

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 22, 5:10 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Aberdeen, SD (KABR), launched 00:00Z, 1.4 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2010-05-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3099 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 00:00Z on 2010-05-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 426 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3099 J/kg
Mixed-layer CIN
-118 J/kg
Mixed-layer LCL
1145 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
426 m²/s²
0-3 km storm-relative helicity
443 m²/s²
Significant tornado parameter
4.0
Supercell composite
14.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

121 
WFUS53 KABR 230121
TORABR
SDC049-059-069-115-230215-
/O.NEW.KABR.TO.W.0011.100523T0121Z-100523T0215Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE ABERDEEN SD
821 PM CDT SAT MAY 22 2010

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHWESTERN FAULK COUNTY IN NORTH CENTRAL SOUTH DAKOTA...
  NORTHERN HAND COUNTY IN CENTRAL SOUTH DAKOTA...
  NORTHEASTERN HYDE COUNTY IN CENTRAL SOUTH DAKOTA...
  WEST CENTRAL SPINK COUNTY IN NORTHEAST SOUTH DAKOTA...

* UNTIL 915 PM CDT

* AT 818 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
  STORM WAS LOCATED 17 MILES SOUTH OF SENECA...OR 20 MILES NORTH OF
  HIGHMORE...AND MOVING NORTHEAST AT 35 MPH.

* THIS TORNADIC STORM WILL BE NEAR...
  BURKMERE AROUND 840 PM CDT...
  BRENTWOOD COLONY AROUND 845 PM CDT...
  ORIENT AROUND 850 PM CDT...
  FAULKTON AROUND 855 PM CDT...
  MIRANDA AROUND 905 PM CDT...
  ROCKHAM AROUND 910 PM CDT...

THIS WARNING INCLUDES HIGHWAY 212 BETWEEN MILE MARKERS 253 AND 303.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4519 9933 4491 9849 4471 9945 4489 9956
TIME...MOT...LOC 0121Z 246DEG 30KT 4483 9943

$$
DORN
1 follow-up statement
899 
WWUS53 KABR 230143
SVSABR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
843 PM CDT SAT MAY 22 2010

SDC069-230151-
/O.CAN.KABR.TO.W.0011.000000T0000Z-100523T0215Z/
HYDE SD-
843 PM CDT SAT MAY 22 2010

...THE TORNADO WARNING FOR NORTHEASTERN HYDE COUNTY IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED OR MOVED OUT OF THE
WARNED AREA.

LAT...LON 4479 9917 4496 9938 4519 9933 4491 9849
TIME...MOT...LOC 0141Z 238DEG 41KT 4496 9913

$$

SDC049-059-115-230215-
/O.CON.KABR.TO.W.0011.000000T0000Z-100523T0215Z/
FAULK SD-SPINK SD-HAND SD-
843 PM CDT SAT MAY 22 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHERN HAND...WEST
CENTRAL SPINK AND FAULK COUNTIES UNTIL 915 PM CDT...

AT 838 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A FUNNEL CLOUD 3 
MILES SOUTHWEST OF FAULKTON.  THIS RADAR INDICATED TORNADO WAS 
LOCATED NEAR ORIENT...OR 6 MILES SOUTH OF FAULKTON...MOVING 
NORTHEAST AT 50 MPH.

THE TORNADO WILL BE NEAR...
  MIRANDA AROUND 850 PM CDT...
  ROCKHAM AROUND 855 PM CDT...
  ZELL AROUND 900 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW. MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID
WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE
CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT SUNDAY MORNING FOR
NORTHEASTERN SOUTH DAKOTA.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT SUNDAY MORNING FOR
NORTHEASTERN SOUTH DAKOTA.

&&

LAT...LON 4479 9917 4496 9938 4519 9933 4491 9849
TIME...MOT...LOC 0141Z 238DEG 41KT 4496 9913

$$
DORN

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Aberdeen, SD wrote its last area forecast discussion before this tornado warning went out at May 22, 7:18 PM CDT, 1 hour 3 minutes earlier.

Area forecast discussion, May 22, 7:18 PM CDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ABERDEEN SD
718 PM CDT SAT MAY 22 2010

.UPDATE...
TORNADO WATCH 202 REMAINS IN EFFECT UNTIL 06Z FOR THE MIDDLE OF
THE CWA. A TORNADO-PRODUCING SUPERCELL THUNDERSTORM IS WORKING
THROUGH THE MIDDLE OF THE WATCH AREA. REPORTS FROM EDMUNDS COUNTY
EMERGENCY MANAGEMENT INDICATE SUBSTANTIVE DAMAGE HAS BEEN INCURRED
FROM THIS TORNADIC SUPERCELLULAR THUNDERSTORM. THIS IS A DANGEROUS
SITUATION. PLEASE MONITOR THIS SITUATION AND TAKE THE APPROPRIATE
SAFETY MEASURES TO PROTECT LIFE AND PROPERTY. RESIDENTS OF ROSCOE
SHOULD TAKE COVER IMMEDIATELY!

&&
.PREV DISCUSSION...
.SHORT TERM...THROUGH TUESDAY MORNING

MAIN FOCUS REMAINS ON SEVERE THUNDERSTORM POTENTIAL FOR LATER THIS
AFTERNOON. ACROSS THE EAST...CONVECTIVE DEBRIS HAS LIMITED
INSTABILITY UNDER +13C H7 CAP...WHILE ACROSS THE MISSOURI
VALLEY...IN THE VICINITY OF AN INVERTED TROUGH...CLEAR SKIES HAS
ALLOWED WARMER AIR TO MIX TEMPERATURES INTO THE UPPER 80S WITH
DPTS IN THE UPPER 60S. INCOMING SHORTWAVE WILL ALLOW +12C CAP TO
GRADUALLY ERODE ACROSS THE EASTERN HALF OF THE STATE AND JET
STREAK IS EVIDENT IN CIRRUS STREAMING ACROSS THE WESTERN DAKOTAS.
THESE FEATURES SET THE STAGE FOR FAVORABLE ENVIRONMENT FOR SEVERE
WEATHER A FEW HOURS FROM NOW. HODOGRAPHS SUGGEST SUPERCELL
ENVIRONMENT SO MAIN THREAT IS HAIL AS MID LEVEL WINDS ARE OUT OF
THE SOUTHEAST WHICH WILL MARGINALIZE WIND THREAT. CANT RULE OUT
TORNADO FORMATION IN THIS ENVIRONMENT...WITH SEVERAL WEAK
BOUNDARIES VIA RADAR AND SATELLITE DATA. GUIDANCE INDICATES STORMS
WILL MERGE INTO A LINE AS BOUNDARY LAYER DECOUPLES AND LOW LEVEL
JET BECOMES SOURCE OF FORCING ACROSS THE EAST...PASSING OUT OF THE
CWA SUNDAY AM.

SURFACE HIGH WILL ALLOW FOR A BREAK SUNDAY...HOWEVER WARM FRONT
LIFTING NORTHWARDS WILL PROVIDE THE FOCUS FOR MORE ACTIVITY MONDAY
AM...WITH UNSTABLE CONDITIONS FOLLOWING INTO THE AFTERNOON MONDAY.

.LONG TERM...TUESDAY THROUGH SATURDAY

PRIMARY CHALLENGES IN THE LONG TERM ARE PRECIPITATION TRENDS...AND
MAGNITUDE OF WARMING BY LATE IN THE PERIOD.

TUESDAY THRU WEDNESDAY.../FORECAST CONFIDENCE - MEDIUM/
THE VARIOUS OPERATIONAL AND ENSEMBLE MODEL GUIDANCE IS IN
REASONABLE AGREEMENT SHOWING A STRONG UPPER LEVEL RIDGE OVER THE
ERN CONUS ON TUE...WITH A SHORTWAVE ALOFT LIFTING NEWD INTO SRN
CANADA. LOW LVL FLOW ON TUESDAY EXPECTED TO TRANSITION MORE W/SWLY
WHICH SHOULD ADVECT DEEPER MOISTURE EAST. THUS MAINTAINED HIGHEST
CHANCES OF PRECIP IN SRN AND ERN PORTIONS OF THE CWA TUE/TUE NIGHT.
A BIT MORE INSTABILITY DEVELOPS ACROSS THE AREA ON
WEDNESDAY...ALTHOUGH LARGE SCALE Q-G FORCING REMAINS RATHER WEAK.
AGAIN...A SLIGHT CHANCE OF THUNDERSTORMS SEEMS WARRANTED ALTHOUGH
MANY AREA WILL LIKELY STAY DRY. TEMPERATURES TUE/WED WILL BE
ABOVE NORMAL.

THURSDAY THRU SATURDAY.../FORECAST CONFIDENCE - MEDIUM-HIGH/
UPPER LEVEL RIDGE EXPECTED TO REAMPLIFY OVER THE CENTRAL
CONUS ON THURSDAY IN RESPONSE TO A DEEPENING LOW OUT WEST. THIS
UPPER RIDGE SHOULD THEN PERSIST OVER THE NRN PLAINS RIGHT THROUGH
SATURDAY. PERSISTENT SLY LOW LEVEL FLOW WILL ADVECT WARMER LOW
LEVEL TEMPS /850MB TEMPS OF +16 TO +23 C/ AND ALSO HIGHER LOW
LEVEL MOISTURE /SFC DEWPOINTS IN THE 60S/. WOULDNT BE SURPRISED TO
SEE A FEW DIURNALLY TSTMS...ALTHOUGH OVERALL PROBABILITIES ARE VERY
LOW. TEMPERATURES BY END OF THE WEEK STILL APPEAR QUITE TOASTY.
WILL FORECAST HIGHS IN THE 80S FOR NOW...BUT WOULDNT BE SURPRISED
TO SEE A FEW 90S SHOWING UP BY WEEKS END.

&&

.AVIATION...
00Z TAFS FOR THE KABR...KATY...KPIR AND KMBG TERMINALS

THE NEXT ROUND OF SCATTERED STRONG TO SEVERE THUNDERSTORMS HAS
BEGUN TO DEVELOP ACROSS PORTIONS OF CENTRAL AND NORTHEASTERN SOUTH
DAKOTA. FOR THE MOMENT...HOWEVER...NO TAF TERMINAL APPEARS TO BE
IN LINE TO EXPERIENCE ANY OF THESE THUNDERSTORMS. CONTINUING WITH
A PREVAILING VFR FORECAST FOR ALL TERMINALS FOR THE TIME
BEING...WITH THE EXPECTATION THAT ADDITIONAL STORM FORMATION AND
MOVEMENT PASSED THE KABR AND KATY TERMINALS LATER TONIGHT IS STILL
POSSIBLE. FURTHER WEST...THUNDERSTORMS MOVING NORTHEAST OFF THE
HIGHER TERRAIN OF WESTERN SOUTH DAKOTA COULD IMPACT THE KMBG
TERMINAL LATE THIS EVENING AS WELL. KPIR LOOKS TO BE HIGH AND DRY
OVERNIGHT...THOUGH...AT THIS TIME.

STORMS RUMBLING OVER TERMINALS TONIGHT WILL GENERATE SUB-VFR
CONDITIONS IN HEAVY RAIN. LARGE HAIL AND STRONG WINDS ARE ALSO
PROBABLE.

&&

.ABR WATCHES/WARNINGS/ADVISORIES...
SD...NONE.
MN...NONE.
&&

UPDATE...DORN
SHORT TERM...CONNELLY
LONG TERM...FOWLE
AVIATION...DORN

WEATHER.GOV/ABERDEEN
Hazardous weather outlook, May 22, 5:28 PM CDT, 2 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ABERDEEN SD
528 PM CDT SAT MAY 22 2010

SDZ004>011-016>019-034>037-048-051-232230-
CAMPBELL-MCPHERSON-BROWN-MARSHALL-ROBERTS-WALWORTH-EDMUNDS-DAY-
POTTER-FAULK-SPINK-CLARK-SULLY-HUGHES-HYDE-HAND-LYMAN-BUFFALO-
528 PM CDT SAT MAY 22 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL SOUTH
DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND NORTHEAST SOUTH DAKOTA.

.DAY ONE...TONIGHT

THERE IS THE POTENTIAL FOR SEVERE THUNDERSTORMS THIS EVENING.
TORNADO WATCH 202 IS IN EFFECT UNTIL 1 AM CDT. SEVERE WEATHER
THREATS INCLUDE VERY LARGE HAIL...STRONG WINDS...AND EVEN A
TORNADO OR TWO. STORMS MAY CONSOLIDATE INTO A LINE DURING THE
OVERNIGHT HOURS...WITH THE MAIN THREAT LARGE HAIL AND STRONG
WINDS...EFFECTING THE EASTERN HALF OF SOUTH DAKOTA AND WEST
CENTRAL MINNESOTA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE WILL BE SEVERAL CHANCES FOR SHOWERS AND THUNDERSTORMS ACROSS
THE AREA FROM SUNDAY...THROUGH WEDNESDAY. SEVERE THUNDERSTORMS MAY
BE POSSIBLE MONDAY AFTERNOON AND MONDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUIRED FOR THIS EVENING AND OVERNIGHT.

MNZ039-046-SDZ003-015-020>023-033-045-232230-
TRAVERSE-BIG STONE-CORSON-DEWEY-CODINGTON-GRANT-HAMLIN-DEUEL-
STANLEY-JONES-
528 PM CDT SAT MAY 22 2010 /428 PM MDT SAT MAY 22 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
MINNESOTA...CENTRAL SOUTH DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND
NORTHEAST SOUTH DAKOTA.

.DAY ONE...TONIGHT

STRONG TO SEVERE THUNDERSTORMS MAY BE POSSIBLE LATE TONIGHT. LARGE
HAIL AND STRONG WINDS ARE THE PRIMARY SEVERE WEATHER THREATS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE WILL BE SEVERAL CHANCES FOR SHOWERS AND THUNDERSTORMS ACROSS
THE AREA FROM SUNDAY...THROUGH WEDNESDAY. SEVERE THUNDERSTORMS MAY
BE POSSIBLE MONDAY AFTERNOON AND MONDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED LATE TONIGHT.

DORN

In the hours before

Local storm report, May 22, 6:37 PM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
637 PM CDT SAT MAY 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     TORNADO          3 W HOSMER              45.58N 99.54W
05/22/2010                   EDMUNDS            SD   TRAINED SPOTTER

            TRAINED SPOTTER REPORTS LARGE WEDGE TORNADO ON THE GROUND

&&

NWS
Local storm report, May 22, 6:42 PM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
642 PM CDT SAT MAY 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0641 PM     TORNADO          3 N BOWDLE              45.50N 99.66W
05/22/2010                   EDMUNDS            SD   EMERGENCY MNGR

            LARGE WEDGE TORNADO ON GROUND CROSSING HIGHWAY 47.

&&

JRS
Local storm report, May 22, 6:47 PM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
647 PM CDT SAT MAY 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     TORNADO          4 SW HOSMER             45.54N 99.53W
05/22/2010                   EDMUNDS            SD   TRAINED SPOTTER

            SPOTTER WAS LOCATED 4 SOUTH AND 4 WEST OF HOSMER

&&

NWS
Local storm report, May 22, 7:06 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
706 PM CDT SAT MAY 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     TORNADO          1 N BOWDLE              45.47N 99.66W
05/22/2010                   EDMUNDS            SD   EMERGENCY MNGR

            EDMUNDS COUNTY EMERGENCY MANGER REPORTED MAJOR TORNADO
            DAMAGE TO POWER LINES AND FARMS IN THE BOWDLE AREA.

&&

JRS
Local storm report, May 22, 7:28 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
728 PM CDT SAT MAY 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     HAIL             HOSMER                  45.58N 99.47W
05/22/2010  E1.00 INCH       EDMUNDS            SD   TRAINED SPOTTER

&&

NWS
Local storm report, May 22, 8:06 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
806 PM CDT SAT MAY 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0804 PM     TORNADO          5 NE IPSWICH            45.50N 98.96W
05/22/2010                   EDMUNDS            SD   STORM CHASER

            STORM CHASERS REPORT TORNADOS ON THE GROUND 3 TO 5 MILES
            NORTHEAST OF IPSWICH

&&

NWS

The office that day

Everything else NWS Aberdeen, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 7:11 PM CDTTornado WarningABREdmunds, McPherson49 min
May 22, 7:32 PM CDTSevere Thunderstorm WarningABRFaulk, Hand, Hyde, Sully58 min
May 22, 7:34 PM CDTTornado WarningABREdmunds, McPherson41 min
May 22, 7:45 PM CDTSevere Thunderstorm WarningABRBrown, Edmunds, Faulk30 min
May 22, 7:54 PM CDTTornado WarningABREdmunds, Faulk, Hyde, Potter, Sully, Walworth51 min
May 22, 8:05 PM CDTTornado WarningABRBrown, Edmunds, McPherson25 min
May 22, 8:14 PM CDTSevere Thunderstorm WarningABRBrown, Edmunds, Faulk, Spink46 min
May 22, 8:28 PM CDTTornado WarningABRBrown, Edmunds, McPherson47 min
May 22, 8:48 PM CDTSevere Thunderstorm WarningABRPotter, Sully27 min
May 22, 8:55 PM CDTFlash Flood WarningABRBrown, Edmunds, Faulk, McPherson, Marshall, Spink3 hr
May 22, 9:02 PM CDTSevere Thunderstorm WarningABRBrown, Day, Edmunds, Faulk, Hand, McPherson and 2 more58 min
May 22, 9:15 PM CDTSevere Thunderstorm WarningABRBuffalo, Hand, Hughes, Hyde, Lyman31 min
May 22, 10:00 PM CDTSevere Thunderstorm WarningABRBrown, Day, Faulk, Hand, Marshall, Spink60 min
May 22, 10:45 PM CDTSevere Thunderstorm WarningABRBrown, Clark, Codington, Day, Grant, Hamlin and 3 more60 min
May 22, 11:49 PM CDTSevere Thunderstorm WarningABRDay, Marshall, Roberts71 min
May 23, 2:50 PM CDTFlash Flood WatchABRBrown, Buffalo, Campbell, Corson, Dewey, Edmunds and 12 more30 hr
May 23, 2:55 PM CDTWind AdvisoryABRBrown, Buffalo, Campbell, Clark, Codington, Corson and 19 more30 hr

Nearby

Tornado Warnings in South Dakota, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.